Advertisement

Letters in Mathematical Physics

, Volume 103, Issue 8, pp 927–931 | Cite as

Global Solutions to Gross–Neveu Equation

  • Hyungjin HuhEmail author
Article

Abstract

We prove global existence of solutions to Gross–Neveu equations. Given a local solution, we obtain a uniform L bound of the solution by applying local form of charge conservation.

Mathematics Subject Classification (2000)

35L15 35L45 35Q40 35F25 

Keywords

Gross–Neveu L bound charge conservation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alinhac, S.: Blowup for nonlinear hyperbolic equations. Progress in Nonlinear Differential Equations and their Applications, vol. 17. Birkhäuser Boston, Inc., Boston (1995)Google Scholar
  2. 2.
    Aregba-Driollet D., Hanouzet B.: Cauchy problem for one-dimensional semilinear hyperbolic systems: global existence, blow up. J. Differ. Equ. 125(1), 1–26 (1996)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Berkolaiko G., Comech A.: On spectral stability of solitary waves of nonlinear Dirac equation in 1D. Math. Model. Nat. Phenom. 7(2), 13–31 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Boussaid, N., Comech, A.: On spectral stability of the nonlinear Dirac equation. arXiv:1211.3336Google Scholar
  5. 5.
    Candy T.: Global existence for an L 2 critical nonlinear Dirac equation in one dimension. Adv. Differ. Equ. 16(7–8), 643–666 (2011)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Comech, A., Guan, M., Gustafson, S.: On linear instability of solitary waves for the nonlinear Dirac equation. arXiv:1209.1146Google Scholar
  7. 7.
    Delgado V.: Global solutions of the Cauchy problem for the (classical) coupled Maxwell–Dirac and other nonlinear Dirac equations in one space dimension. Proc. Am. Math. Soc. 69(2), 289–296 (1978)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Goodman R.H., Weinstein M.I., Holmes P.J.: Nonlinear propagation of light in one-dimensional periodic structures. J. Nonlinear Sci. 11, 123–168 (2001)MathSciNetADSzbMATHCrossRefGoogle Scholar
  9. 9.
    Gross D.J., Neveu A.: Dynamical symmetry breaking in asymptotically free field theories. Phys. Rev. D 10, 3235–3253 (1974)ADSCrossRefGoogle Scholar
  10. 10.
    Huh H.: Global strong solution to the Thirring model in critical space. J. Math. Anal. Appl. 381(2), 513–520 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Lee S.Y., Gavrielides A.: Quantization of the localized solutions in two-dimensional field theories of massive fermions. Phys. Rev. D 12, 3880–3886 (1975)ADSCrossRefGoogle Scholar
  12. 12.
    Machihara S., Omoso T.: The explicit solutions to the nonlinear Dirac equation and Dirac–Klein–Gordon equation. Ric. Mat. 56(1), 19–30 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Pelinovsky, D.: Survey on Global Existence in the Nonlinear Dirac Equations in One Spatial Dimension. Harmonic Analysis and Nonlinear Partial Differential Equations, pp. 37–50. RIMS Kkyroku Bessatsu, B26, Kyoto (2011)Google Scholar
  14. 14.
    Selberg S., Tesfahun A.: Low regularity well-posedness for some nonlinear Dirac equations in one space dimension. Differ. Integral Equ. 23(3–4), 265–278 (2010)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Zhang Y.: Global strong solution to a nonlinear Dirac type equation in one dimension. Nonlinear Anal. 80, 150–155 (2013)MathSciNetADSzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  1. 1.Department of MathematicsChung-Ang UniversitySeoulKorea

Personalised recommendations